# SDR AOC04004

- Difficulty date: July 20, 2004
- Submitted: July 26, 2004
- Operation: General aviation
- Aircraft: N9811Z
- Make and model: Cessna 206CESSNA
- Aircraft serial: U20606674
- Engine: Cont IO520*
- Engine time: 34 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397SN2A
- Condition: Damaged
- Location: Engine
- Part time: 34 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AFTER REPORTS OF HIGH CYLINDER TEMP, CYLINDERS WERE REMOVED FOR INSPECTION. THREE CYLINDERS FOUND TO HAVE UNUSUAL MARKS ON THE ECI CYLINDER WALLS, SIMILAR TO TWO OTHER ENGINES WITH THE SAME PROBLEMS. CYLINDERS REPLACED WITH NEW ECI CYLINDERS AND CYLINDER TEMP RETURNED TO NORMAL.
